Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KittyKitty

Moistuizer and Tazorac! What's breaking me out???

Recommended Posts

Got a question....If a certain moisturizer breaks you out normally, will it continue to do so when you start using the taz? Let me be more clear if I can!! I have to wear moisturizer and sunscreen, moisturizer at night b4 taz, and sunscreen during the day. Well, I have never really found one of either that didnt break me out, and now I'm freaked out cuz I have a bunch of pimples and I don' think its due to the taz already, but I need to keep using my stuff. So, my question is, could the taz make my skin less likely to break out from this stuff cuz it changes how your skin works.

Did that make sense???? ugggghh

Share this post


Link to post
Share on other sites

Kitty,

How long have you been on Taz now??? Moisturizer, sunscreen or no moisturizer--- that might not be the problem. If you're in your first 12 weeks on the stuff you're probably just going through initial break outs. I'm on week 13 and my skin is starting to look FAB but only after going to hell and back for the first 10-12 weeks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×